Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Rumbling around right ovary with pulling pains, on birth control since ovarian cyst rupture. CAuse and remedy?

Hi, recently I have had some rumbling and movement feelings around my right ovary . February I had a ovarian cyst rupture (4 cm large) and have been on birth control since. I am 20, and I also have had some pulling pains on that area too. My period ended last Tuesday, and sense being back on birth control, my period lasts about 3-4 days. I am sexually active, I have no STD s or pain during intercourse .
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  174
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Dermatologist 's  Response
Jul 2012
Hi there. I read your query withinterest. Perhaps use of the word STD plonked it in this category. Your problem seems directed to the gynecologists'! However, as it is in this segment & i do know a thing or two about gynecology, permit me to point you out in the right direction. You seem to have a history of ruptured cyst & as such, any pain in & around that region may cause you to procastinate. An objective method would be to go into the diagnostic centre closest to you & get an abdominal ultrasound scan done. This will give you a clear idea of any 'ovarian' issues or point you out in the right direction. It may jus tbe an idiopathic bowel disorder or referred pain. Either way, a scan would reveal all. A gyenecologist visit is also essential with the report. Cheers & Wishing you good health!
Answered: Thu, 23 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor